# SDR CALA2023101903111

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 77,365 hours, 28,216 cycles
- System (JASC): 2610 · Detection System
- Part: Valve
- Part number: 32144464
- Part serial: 6852
- Condition: Leaking
- Location: Eng#1
- Part time: 63,642 hours, 23,728 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENG 1 OVHT PERFORMED ENGINE/APU CONTROL BITE NO FAULTS REF. AMM 26-10 TASK APPLIED PNEUMATICS FROM APU TO #1 ENG REF 801. AMM36-00-00-860-803,FOUND BAD LEAK AT HIGH STAGE VALVE SHAFT SEAL. BORROWED PART FROM SOUTHWEST AIRLINE TAG IN LOG BOOK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1623300  SN OFF 6852 R/R HPV  P/N 3214446-4 ,M&E 33-3612-4-0005. WORK PERFORMED IAW ACP POWER ASSURANCE CHECK REF AMM 71-00-00-700-813-F00 @ 65% N1, AMM TASK 36-11-06-000-801, 36 11-06-400-807 , PERFORMED INSTALL AND 75% N1. CHECKS OK. NO OVERHEAT INDICATION. TEST OPTION 2. NO LEAKS FOUND .PLACED A/C BACK INTO USUAL ADD EMP:U015521 CONDITION. VALVE, HIGH STA  OFF 29-3611-9-0002 6852 ON 29-3611-9-0002 9607, OPS/ LEK CHK GOOD,PLACARD REMOVED. PARTS USED:  1534691,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1534691  SN OFF 9607 VALVE, HIGH STA  OFF 29-3611-9-0002 9607 ON 29-3611-9-0002 3912
